Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
What is the best homeopathic medicine for treating rashes due to allergy?
Question: Hi I am XXXXX and I am an employee in HappiestMinds Technologies. My mother is suffering from a skin alergee since last 4-5 years. Apparanlty there are some rashes on her body which is not getting cured.She Ist started with English medicine but didn't get any optimum outcome with it.Now she is continuing with Homeopathy. Rashes description: red circles,causes itching too Could you please tell me the remedy?
Brief Answer: details below Detailed Answer: Hello Thanks for the query I can understand her problem. It will be better to see the lesions before commenting anything. Can you please upload a photograph of the lesions . This will help me in giving a closer diagnosis and better line of management. waiting for your response. Thank you.
Hello Doctor I dont have any images right now...since I am in bangalore and she is in kerala..... I can try to give you the name of the medicine which was prescribed by the doctor while she was taking english medicine.....will that be sufficient for you???
Brief Answer: details below Detailed Answer: Hello Thanks for the follow up. Kindly send me the names of medication she was taking and also diagnosis if the treating doctor has written anything. This may help. Waiting for your response. Thank you
Hello Doctor In the medical report it mentioned as: SKIN SERAPING K-O-H Preparation +ve for DERMATOLOGIST Now I am writing down the medicine based on chrnological intake (there might be some spelling errors as my mother was not able to spell it put properly):- Ist Doctor: a) DK GEL b)PBEN(or TBEN) FUSYS 200 mg(weekly once) IInd Doctor:- FIRST MEETING:- --------------- a)ZEMPRED [For the Ist 4 consecutive days,she had to take 3 times in a day ] [For the IInd 4 consecutive days,she had to take 2 times in a day ] [For the IIIrd 4 consecutive days,she had to take 1 time in a day] b)DESLAR [1 time for 20 days] c)VOZET [1 time for 20 days] d)DAKTAREN GEL [External Cream] SECOND MEETING:- ----------------- a)DESLAR(1 time for 20 days) b)Zyrtic(1 time for 20 days) c)PREDACE4 (2 times for 5 consecutive days) later it was reduced to (1 time for 5 consecutive nights) d)DK GEL IIIrd Doctor:- Ist Meeting:- --------- a)t ZIMIA 25 bar ODX for 2 weeks (don't know whther I correctly spelled it out) b)DOXY-1 LODA c)ONabet GEL [This had good effect] IInd Meeting ------------- a)AF 300mg ONCE DAILY [4 days] b)PROPYZOLS c)XYZAL[4 days] d)CANDID SOAP[it had terrible effect on her skin;made her itch continuosly] e)CITHOX 500 IIIrd meeting ------------ a)ZIMIA 25 bar ODX b)CITHOX 500 c)ALASTAN d)ONabet GEL Now she stopped taking english medicine.She is using homeopathy.She is very upset with this rash.Please do suggest some medicine for her quick recovery.
Brief Answer: details below Detailed Answer: Hello Thanks for the follow up. I saw the prescription at various times by various doctors. They have suspected it to be fungal and treatment was given accordingly. However it was not continued for a desired period and drug was changed. Here is my suggestion for her. 1. Tab Tyza 250 mg daily for 14 days 2. Tyza cream twice daily for 14 days 3. Doxepin capsule 75mg daily in night for 14 days. I hope she gets response with this. Let me know if you have any other doubts. Thank you
Hello Doctor, Since now she is taking homeopathy shall I ask her to stop continuing and start taking the medicine which you have recommended? If yes, for how long should she should be continuing it[since you mentioned it for 14 days,what she should be doing after that]? Is there any kind of side effects? And last but not the least,when do I come up with the updated report? P.S:- Is it possible to provide me your number?
Brief Answer: details below Detailed Answer: Hello Thanks for the follow up. Yes she can stop taking homeopathic medicine and take what I prescribed. Sorry the website doesn't allow up to give number but you can ask me a question or update me anytime in this query itself. I would like to hear from you after 14 days so can guide you further. There are no side effects. Only she will feel bit more sleepy. Thank you
Thank you doctor.I will inform my mother about these medicines.I had one more question.After she intake the medicine which you prescribed,what would be itching status?Will she be still having that itching sensation?
Thank you doctor.......thanks a lot....will get back to you after 14 days.....
Brief Answer: details below Detailed Answer: You are most welcome. Lets hope for the best. Thank you
Hello Doctor, How many times does she need to take Tab Tyza 250mg in a day? When does she need to take it?Before meal or after meal?
The User accepted the expert's answer
People also viewed